Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

January 22, 201721 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jan 22, 2017, 8:09 PM EST for 21 counties in Georgia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2017, 8:09 PM EST (01:09 UTC)
Expired
Jan 22, 2017, 11:00 PM EST
In force
3 hr
Issued by
NWS Atlanta, GA
Wind
50
All 21 counties

Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Hall County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 8:26 PM ESTNON-TSTM WND DMG2 E Cedartown, GASEVERAL TREES DOWN ACROSS THE COUNTY. POWER OUTAGES IN CEDARTOWN CITY.
Jan 22, 9:50 PM ESTNON-TSTM WND DMG1 Ne Summerville, GAMULTIPLE TREES DOWN COUNTYWIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

349 
WWUS82 KFFC 230109
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
809 PM EST SUN JAN 22 2017
 
GAZ001>009-011>016-019>023-030-230400-
Chattooga GA-Dawson GA-Walker GA-Forsyth GA-White GA-Murray GA-
Lumpkin GA-Gilmer GA-Whitfield GA-Hall GA-Polk GA-Union GA-Towns GA-
Catoosa GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-Dade GA-
Floyd GA-Fannin GA-
809 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...DAWSON...WALKER...
FORSYTH...WHITE...MURRAY...LUMPKIN...GILMER...WHITFIELD...NORTHERN
HALL...POLK...UNION...TOWNS...CATOOSA...CHEROKEE...GORDON...BARTOW...
PICKENS...DADE...FLOYD AND FANNIN COUNTIES UNTIL 1100 PM EST...

At 807 PM EST...strong gusty winds were developing with a strong 
storm system at the surface over northwest Georgia. Wind gusts up to 
40 mph will be possible over parts of north Georiga through 11 PM 
EST. With wet grounds, some trees may be uprooted.

  HAZARD...strong gusty winds. 

  IMPACT...Strong winds have developed. Expect an increased 
           potential for downed trees and powerlines...along with 
           blowing around of unsecured objects. 

Some locations in the path of this storm include
Rome, Gainesville, Dalton, Canton, Cartersville, Calhoun, Cedartown,
Lafayette, Cumming, Dahlonega, Summerville, Chatsworth, Jasper,
Ringgold, Cleveland, Dawsonville, Trenton, Ellijay, Blue Ridge and
Hiawassee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3499 8361 3480 8368 3477 8363 3430 8368
      3416 8426 3419 8426 3419 8433 3413 8436
      3407 8460 3408 8492 3398 8497 3390 8536
      3498 8560
TIME...MOT...LOC 0107Z 240DEG 26KT 4043 7013 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 7:28 PM EST, 41 minutes earlier.

Area forecast discussion, Jan 22, 7:28 PM EST, 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
728 PM EST Sun Jan 22 2017

.UPDATE...
Low pressure currently across north central GA will continue to
push off to the E overnight. The gradient on the backside of the
low is pretty tight, so gusty winds are expected overnight and
well into Sunday. Will not make any changes to the Wind Advisory
at this time. Have made some changes to pops earlier in the
evening, but think the forecast is on track. Do expect some shra
on the backside of the low as the upper low swings through the
area. Mid level lapse rates are steep enough to continue thunder.

The Flash Flood Watch expired at 7PM. Additional rainfall is
expected across northern GA, but amts should not cause significant
impacts.

The gusty winds overnight and Monday, in combination with
saturated soils, will lead to downed trees.

&&

.PREV DISCUSSION... /Issued 630 PM EST Sun Jan 22 2017/

PREV DISCUSSION... /Issued 252 PM EST Sun Jan 22 2017/

SHORT TERM /Tonight through Monday Night/...
Where to start? Today's forecast continues to be challenging and
one for the books given the SPC High Risk area and expected
hazards. If memory serves me well, this would be the first High
Risk in our CWA since April 2011. But I digress.

We are already seeing showers and thunderstorms moving across
portions of north and central Georgia this afternoon. These storms
were resulting from a quickly deepening low pressure system
expected to lift northward across the CWA through the evening
hours. The rapid cyclogenesis, along with the strong low level
winds, will produce exceptional deep layer shear, decent CAPE and
extremely steep mid level lapse rates (with a few indicating
values as high as 8 to 8.5 this evening across north Georgia). In
the High Risk area, generally south of a line from Americus, to
Dublin, to Swainsboro, we have the highest potential for
widespread severe storm activity. Expect bowing segments in more
linear activity to be capable of producing damaging winds of 80
mph or higher. The steep lapse rates and wind profiles will
support potentially long-track tornadoes. Large hail of golf ball
size or larger are also possible. A PDS (Potential Dangerous
Situation) Tornado Watch is in effect for this area through 8 PM.
We expect that storms will rapidly intensify as they move into the
state through the afternoon and evening hours.

North of the High Risk area (including the Atlanta metro) still
remains in the Tornado Watch. Damaging winds, a few tornadoes, and
large hail are possible in this area, but with slightly less
probabilities.

Based on the short term Hi-Res models, the best timing for severe
activity is through approximately 10 PM. Model solutions continue
to show very defined wrap around reflectivity that moves over the
worked over CWA through the overnight period. At this time, have
continued mention of thunder in the grids through early Monday
morning and then transition to all rain.

Speaking of rain, observed rainfall totals for the last two days
are generally 2 to 4 inches, with locally higher amounts. Portions
of far east central GA have seen closer to 5 inches. Rainfall
totals through this afternoon and evening are expected to be in
the 1 to 3 inch range, which will produce localized flash
flooding. A Flash Flood Watch is in effect through 7 PM tonight,
and may need to be extended depending on how the afternoon goes.

On top of the Tornado Watch and the Flash Flood Watch, we also
have a Wind Advisory. Non-convective winds will increase through
the overnight hours as the low continues to deepen over the
region, tightening the pressure gradient. Winds will increase to
20 to 30 mph with gusts to 40 mph by Monday morning and hold on
through Monday afternoon. After 00z Tuesday (7 PM) winds look to
diminish somewhat, except for some potential of gusty winds in NE
GA remaining into the overnight period. For now, the Wind
Advisory remains in effect from 1 AM tonight through 7 PM, which
may need to be adjusted at a later point.

In addition to the challenges of the forecast, we also have
equipment challenges, forcing forecasters to utilize to other
tools. KJGX and KVAX radars continue to have periods of outages
this afternoon, and technicians are working to restoring those to
full operation to assist forecasters. It is vital that everyone
remain weather aware through this evening, particularly those in
the Tornado Watch area. Go ahead and determine your shelter
location and begin putting together supplies if you end up having
to shelter in place.

31

LONG TERM /Tuesday through Sunday/...
Given the extremely active weather, the long term period was left
unchanged. The previous discussion follows.

Baker

LONG TERM /Monday Night through Saturday/...

Minimal changes made to the extended forecast grids. Region gets back
to more seasonal temperatures but should remain dry after mid-week
system passes.

20

AVIATION...
00Z Update...
Deepening low pressure will continue to move across the area
tonight. Gusts will increase behind the low center as winds shifts
to the west side. Winds will be gusty through tomorrow. IFR cigs
should hang in through the remainder of the night and the first
half of tomorrow. A slight improvement to mvfr is possible during
the late afternoon. Airfield may see a break in the precip for a
few hours this evening, but should pick up around 10pm to
midnight again.

//ATL Confidence...00Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          48  60  41  62 /  70  40   0   0
Atlanta         49  56  39  59 /  70  40   5   0
Blairsville     45  51  37  56 /  90  70  30   0
Cartersville    49  56  38  57 /  80  50   5   0
Columbus        50  60  40  62 /  50  30   0   0
Gainesville     48  56  40  59 /  80  50  10   0
Macon           50  61  41  63 /  50  40   0   0
Rome            50  56  38  58 /  90  40   5   0
Peachtree City  48  57  38  59 /  70  40   0   0
Vidalia         51  63  45  64 /  40  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 AM to 7 PM EST Monday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&
Hazardous weather outlook, Jan 22, 7:39 PM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EST SUN JAN 22 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
739 PM EST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ADDITIONAL SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE OVERNIGHT
ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. A FEW OF THE
THUNDERSTORMS COULD BECOME STRONG...PRODUCING GUSTY WINDS...SMALL
HAIL...AND FREQUENT LIGHTNING STRIKES. THERE IS SOME POTENTIAL FOR
AN ISOLATED SEVERE THUNDERSTORM...POTENTIALLY PRODUCING LARGE
HAIL IN EXCESS OF AN INCH.

IN ADDITION...LOCALIZED FLOODING WILL BE POSSIBLE ACROSS NORTHERN
GEORGIA.

WINDY CONDITIONS ARE ALSO EXPECTED OVERNIGHT. A WIND ADVISORY HAS
BEEN ISSUED BEGINNING AT 1AM FOR THE ENTIRE OUTLOOK AREA. WITH
THESE WINDS...DOWNED TREES IN SATURATED SOILS WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A WIND ADVISORY CONTINUES THROUGH MONDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jan 22, 6:47 PM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     3 SSW CORDELE           31.92N  83.81W
01/22/2017                   CRISP              GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALONG WITH STRUCTURAL DAMAGE TO
            BUILDING NEAR GA-HWY 300 AND PATEVILLE ROAD. POSSIBLE
            TORNADO. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1700160

DJN
Local storm report, Jan 22, 6:54 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     2 S CORDELE             31.94N  83.78W
01/22/2017                   CRISP              GA   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO MOBILE HOMES ALONG SOUTH 7TH
            STREET. ADDITIONAL DAMAGE EXTENDED NORTHEAST FROM THIS
            POINT ON THE SOUTH AND EAST SIDE OF CORDELE. TORNADO
            POSSIBLE.

&&

EVENT NUMBER FFC1700161

DJN
Local storm report, Jan 22, 7:19 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     TSTM WND DMG     1 WSW PATEVILLE         31.83N  83.83W
01/22/2017                   CRISP              GA   EMERGENCY MNGR

            MULTPILE TREES REPORTED DOWN ACROSS ARABI WARWICK ROAD
            IN SOUTHERN CRISP COUNTY.

0355 PM     TSTM WND DMG     3 SSW CORDELE           31.92N  83.81W
01/22/2017                   CRISP              GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALONG WITH STRUCTURAL DAMAGE TO
            BUILDING NEAR GA-HWY 300 AND PATEVILLE ROAD. POSSIBLE
            TORNADO. TIME ESTIMATED FROM RADAR.

0356 PM     TSTM WND DMG     2 S CORDELE             31.94N  83.78W
01/22/2017                   CRISP              GA   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO MOBILE HOMES ALONG SOUTH 7TH
            STREET. ADDITIONAL DAMAGE EXTENDED NORTHEAST FROM THIS
            POINT ON THE SOUTH AND EAST SIDE OF CORDELE. TORNADO
            POSSIBLE.

0409 PM     TORNADO          4 W OWENSBORO           31.89N  83.49W
01/22/2017                   WILCOX             GA   AMATEUR RADIO

            PRELIMINARY REPORT OF DAMAGE TO 4 HOMES ABOUT 4 MILES
            NORTH OF REBECCA ON HWY 112.

0415 PM     TORNADO          2 SW KRAMER             31.94N  83.41W
01/22/2017                   WILCOX             GA   BROADCAST MEDIA

            DAMAGED REPORTED ALONG AMERICAN LEGION RD....WITH
            HOUSES HEAVILY DAMAGED....SEMI TRUCKS TURNED OVER...AND
            TREES DOWN.

&&

EVENT NUMBER FFC1700157 FFC1700160 FFC1700161 FFC1700158 FFC1700159

DJN
Local storm report, Jan 22, 7:30 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      1 WSW HERMITAGE         34.32N  85.08W
01/22/2017                   FLOYD              GA   EMERGENCY MNGR

            SEVERAL ROADS FLOODED. ONE CAR SWEPT OFF WARD MOUNTAIN
            INTO CULVERT NEAR DOZIER CREEK

&&

EVENT NUMBER FFC1700162

SNELSON
Local storm report, Jan 22, 8:02 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     NON-TSTM WND DMG 2 ESE LAKE ARROWHEAD    34.28N  84.56W
01/22/2017                   CHEROKEE           GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG HIGHWAY 108 AND SAME NELSON
            ROAD.

&&

EVENT NUMBER FFC1700163

NLIST
Special weather statement, Jan 22, 8:09 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EST SUN JAN 22 2017

GAZ001>009-011>016-019>023-030-230400-
Chattooga GA-Dawson GA-Walker GA-Forsyth GA-White GA-Murray GA-
Lumpkin GA-Gilmer GA-Whitfield GA-Hall GA-Polk GA-Union GA-Towns GA-
Catoosa GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-Dade GA-
Floyd GA-Fannin GA-
809 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...DAWSON...WALKER...
FORSYTH...WHITE...MURRAY...LUMPKIN...GILMER...WHITFIELD...NORTHERN
HALL...POLK...UNION...TOWNS...CATOOSA...CHEROKEE...GORDON...BARTOW...
PICKENS...DADE...FLOYD AND FANNIN COUNTIES UNTIL 1100 PM EST...

At 807 PM EST...strong gusty winds were developing with a strong
storm system at the surface over northwest Georgia. Wind gusts up to
40 mph will be possible over parts of north Georiga through 11 PM
EST. With wet grounds, some trees may be uprooted.

  HAZARD...strong gusty winds.

  IMPACT...Strong winds have developed. Expect an increased
           potential for downed trees and powerlines...along with
           blowing around of unsecured objects.

Some locations in the path of this storm include
Rome, Gainesville, Dalton, Canton, Cartersville, Calhoun, Cedartown,
Lafayette, Cumming, Dahlonega, Summerville, Chatsworth, Jasper,
Ringgold, Cleveland, Dawsonville, Trenton, Ellijay, Blue Ridge and
Hiawassee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3499 8361 3480 8368 3477 8363 3430 8368
      3416 8426 3419 8426 3419 8433 3413 8436
      3407 8460 3408 8492 3398 8497 3390 8536
      3498 8560
TIME...MOT...LOC 0107Z 240DEG 26KT 4043 7013

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 7:31 PM ESTFlash Flood WarningFFCBartow, Chattooga, Floyd, Gordon7 hr
Jan 22, 10:43 PM ESTSpecial Weather StatementFFCMuscogee, Talbot, Upson47 min
Jan 22, 11:54 PM ESTAreal Flood WarningFFCBartow, Catoosa, Chattooga, Dade, Floyd, Gordon and 6 more6 hr
Jan 23, 1:20 AM ESTRiver Flood WarningFFCDade26 hr
Jan 23, 10:19 AM ESTRiver Flood WarningFFCChattooga15 hr
Jan 23, 1:42 PM ESTRiver Flood WarningFFCFayette, Spalding13 hr
Jan 23, 5:38 PM ESTRiver Flood WarningFFCFloyd24 hr

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.